MathSciNet Relay Station
MathSciNet bibliographic data
MR839581 13C05 (13E15)
Anick, David J. Thin algebras of embedding dimension three. J. Algebra 100 (1986), no. 1, 235–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement